ACV Plus Honey
Sore bud from ACV plus honey??
I am taking since 1 week 2 tablespoons ACV and honey mix, mornings on empty stomach and in the evenings.
All the sudden I have pain and soreness around by bud!!! I don't have diarrhea. Could this come from the acid in the mixture??
I assume you are referring to your backside, bottom, or anus that is feeling sore? If so, it wouldn't really be from too much acid, because raw honey and raw apple cider vinegar have an alkalizing result in the body, rather than an acidic result.
If you are taking a total of 4 tablespoons of the raw apple cider vinegar per day, it may just be that you are taking too much too soon.
Cut back on the amount you are using (try half that) and drink plenty of water. See if that doesn't allow your body to adjust more easily to the change.
The soreness you are experiencing may be completely unrelated to your use of the ACV plus honey mixture. We can sometimes jump to the wrong conclusions about things when we don't know for sure what is happening.
Let me know if reducing the amount of ACV plus honey you are using and increasing the amount of water you are drinking makes a difference. To your good health!